Skip to Content

Does it cause weight gain? How would you compare it with Wellbutrin?

Responses (1)

Anonymous 25 Jun 2010

Hi, I don´t get your question, exactly what are u comparing to wellbutrin?

Be specific so we can help you.

mjac 25 Jun 2010

Sorry. I was considering Zoloft. After taking Wellbutrin for approx. 20 years, it caused migraines, heart palpitations, more anxiety, aggressive tendencies, a bit of mania, but no weight gain. Have been taking the generic
for Serzone (Nefazadone) now for 14 years and it's lost effectiveness and
side effects have become quite a nuisance. Thinking of Zoloft now.

Anonymous 25 Jun 2010

Weight loss is a common side effect of Zoloft(sertraline hydrochloride). On average, people lose about one to two pounds when they begin taking Zoloft. On rare occasions, people have significant weight loss on Zoloft that requires them to stop taking the medication.

Weight gain is a possible side effect of Zoloft, although it is not very common. Based on clinical studies, weight gain occurs in around 1 percent of people who take Zoloft

There u go

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions